Skip to content

Dr Charles M HarrisBSC(Bristol), MSC(Kings College London), DEA(Paris), PHD(Leeds)

Lecturer

1 - 10 out of 13Page size: 10
  1. 2018
  2. Published

    Linearisations and the Ershov Hierarchy

    Cooper, S. B., Gay, J., Harris, C., Lee, K. I. & Morphett, A., 8 Jun 2018, In : Computability. 7, 2-3, p. 143-169 27 p.

    Research output: Contribution to journalArticle

  3. 2016
  4. Published

    Automorphisms of η-Like Computable Linear Orderings and Kierstead’s Conjecture

    Harris, C., Lee, K. I. & Cooper, S. B., Dec 2016, In : Mathematical Logic Quarterly. 62, 6, p. 481-506 26 p.

    Research output: Contribution to journalArticle

  5. 2015
  6. Published

    On Limitwise Monotonicity and Maximal Block Functions

    Harris, C., 26 Jul 2015, In : Computability. 4, 2, p. 119-139 20 p.

    Research output: Contribution to journalArticle

  7. 2014
  8. Published

    Avoiding uniformity in the δ2 0 enumeration degrees

    Badillo, L. & Harris, C. M., Sep 2014, In : Annals of Pure and Applied Logic. 165, 9, p. 1355-1379 25 p.

    Research output: Contribution to journalSpecial issue

  9. Published

    On maximal block functions of computable η-like linear orderings

    Harris, C. M., 1 Jan 2014, 10th Conference on Computability in Europe, CiE 2014, Budapest . Springer Verlag, Vol. 8493 LNCS. p. 214-223 10 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  10. 2012
  11. Published

    An application of 1-genericity in the Π 2 0 enumeration degrees

    Badillo, L. & Harris, C. M., 2012, 9th Annual Conference on Theory and Applications of Models of Computation, TAMC 2012, Beijing. Springer Verlag, Vol. 7287 LNCS. p. 604-620 17 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  12. Published

    Badness and jump inversion in the enumeration degrees

    Harris, C. M., 2012, In : Archive for Mathematical Logic. 51, 3-4, p. 373-406 34 p.

    Research output: Contribution to journalArticle

  13. Published

    Non-cuppable enumeration degrees via finite injury

    Harris, C. M., 2012, In : Journal of Logic and Computation. 22, 4, p. 807-829 23 p.

    Research output: Contribution to journalArticle

  14. 2011
  15. Published

    On the jump classes of noncuppable enumeration degrees

    Harris, C. M., 2011, In : Journal of Symbolic Logic. 76, 1, p. 177-197 21 p.

    Research output: Contribution to journalArticle

  16. 2010
  17. Published

    Goodness in the enumeration and singleton degrees

    Harris, C. M., 2010, In : Archive for Mathematical Logic. 49, 6, p. 673-691 19 p.

    Research output: Contribution to journalArticle

Previous 1 2 Next